Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Prednisone side effects

Dec 03, 2015 8:48 AM

I been on prednisone for the last 6 months recently they had to increase it since I have not been able to get my Humira working. I have fibromyalgia and rheumatoid arthritis. For the last week ahead had extreme pain in my stomach and vomiting with black diarrhea. I have not been able to get ahold of my Dr is anybody else have these side effects with the medicine? Currently taking, prednisone, lyrica, humira.

Dec 03, 2015 9:40 AM

So sorry! Keep trying your dr or you might try your pharmacy

Dec 03, 2015 10:41 AM

If you are having black bowel movements that usually means that you are having blood in your stool. You really need to either call the doctor or go to the ER. My younger Sister has Crohn's disease and is on Humira. Every time she takes it, she has to take Benedryl with it and she gets abdominal pain and sometimes blood from the rectum. You need to get your doctor to take a look. I hope and pray, you feel better soon. You'll be in my prayers.🌻🙏🏻

Dec 03, 2015 8:30 PM

I would call the doctor. AlwayZ is right about black stools can possibly be a sign of internal bleeding. My dad had colon cancer decades ago. But last year he started having bleeding. He went to FL Mayo Clinic and they found bleeding vein malformations in his intestines, cauterized them and he's fine now. 🙏🌼

Dec 04, 2015 5:25 AM

I take prednisone, but not everyday. I only take it before the day before I have to drive mail Jeep. Sitting all day really makes me hurt, stiff and can hardly stand up from sitting. I do not have any of those issues with it. My only issue with it is weight gain. You should go to er if you can't get into your Dr. Working w with dogs I leaned black stool = internal bleeding.

Dec 04, 2015 7:08 AM

Do you have a walk in clinic you can go to? If you have a disposable container handy, i would take a sample in so they can check it. I agree with everyone else here. If there's no walk in or Dr available, please go to the er. Hugs and prayers. Keep us posted.

Ready to start relieving your pain?

Join Community